A finite axiomatization of conditional independence and inclusion dependencies

Show simple item record

dc.contributor.author Hannula, Miika
dc.contributor.author Kontinen, Juha
dc.contributor.editor Beierle, Christoph
dc.contributor.editor Meghini, Carlo
dc.date.accessioned 2014-10-18T21:13:03Z
dc.date.available 2014-10-18T21:13:03Z
dc.date.issued 2014
dc.identifier.citation Hannula , M & Kontinen , J 2014 , A finite axiomatization of conditional independence and inclusion dependencies . in C Beierle & C Meghini (eds) , Foundations of Information and Knowledge Systems : 8th International Symposium, FoIKS 2014, Bordeaux, France, March 3-7, 2014. Proceedings . Lecture Notes in Computer Science , vol. 8367 , Springer Science+Business Media , Heidelberg , pp. 211-229 , Foundations of Information and Knowledge Systems , Bordeaux , France , 03/03/2014 . https://doi.org/10.1007/978-3-319-04939-7_10
dc.identifier.citation conference
dc.identifier.other PURE: 44202130
dc.identifier.other PURE UUID: 7deae7ac-9af0-4a0f-8205-942874d67e30
dc.identifier.other ArXiv: http://arxiv.org/abs/1309.4927v2
dc.identifier.other Scopus: 84898065258
dc.identifier.other ORCID: /0000-0003-0115-5154/work/38544907
dc.identifier.other ORCID: /0000-0002-9637-6664/work/51329298
dc.identifier.uri http://hdl.handle.net/10138/136272
dc.description.abstract We present a complete finite axiomatization of the unrestricted implication problem for inclusion and conditional independence atoms in the context of dependence logic. For databases, our result implies a finite axiomatization of the unrestricted implication problem for inclusion, functional, and embedded multivalued dependencies in the unirelational case. en
dc.format.extent 19
dc.language.iso eng
dc.publisher Springer Science+Business Media
dc.relation.ispartof Foundations of Information and Knowledge Systems
dc.relation.ispartofseries Lecture Notes in Computer Science
dc.relation.isversionof 978-3-319-04938-0
dc.relation.isversionof 978-3-319-04939-7
dc.rights.uri info:eu-repo/semantics/restrictedAccess
dc.subject math.LO
dc.subject cs.AI
dc.subject cs.DB
dc.subject cs.LO
dc.subject 03C80
dc.subject F.4.1
dc.subject 111 Mathematics
dc.title A finite axiomatization of conditional independence and inclusion dependencies en
dc.type Conference contribution
dc.contributor.organization Department of Mathematics and Statistics
dc.description.reviewstatus Peer reviewed
dc.relation.doi https://doi.org/10.1007/978-3-319-04939-7_10
dc.relation.issn 0302-9743
dc.rights.accesslevel restrictedAccess
dc.identifier.url http://arxiv.org/abs/1309.4927

Files in this item

Total number of downloads: Loading...

Files Size Format View
1309.4927v2 168.8Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record